Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
2KFan

Crohn's disease meds affecting acne?

Recommended Posts

i have C-disease, and i need to take prednisone (a steroid) my derm and my doctor(who is treating my crohn's) say the steroid might be affecting my acne. before i went on it, my skin was in better shape, ive been relgiously taking the steroid for about 7 months now. early on, it didnt seem to affect it too much. but in the past 2-3 months, my acne has gotten worse. does anyone have any personal experiences or info they like to share about crohn's medications and how they affect acne?

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×